User Profile
Hi, I had severe constipation/diahorrea for years. Exactly one week ago had general when they banded my piles- felt fine but tired first two days - then felt incredibly tired and worn out since - PLUS, I had a molar out with large amount of Novacaine (or whatever they use) 4 days after the general.

Coinciding with the general, I had started Cozaar tablets for reducing blood pressure.

One week on from the operation, I feel tired, unable to concentrate, generally unwell with no energy.

Any thoughts please?


Did you find this post helpful?
|

User Profile
replied December 12th, 2010
Hemorrhoids Answer A17733
Hi, and thanks for your medical question on eHealth forum!

Feeling low on energy, tiredness etc can be due to Cozaar. Please consult your doctor regarding a change in either dosage or timing of the drug. Eat healthy and keep up your fluid intake with soups, water etc. Hope this helps. Take care!



|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Hemorrhoids , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.